# SDR DALA2023071105597

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31987
- Aircraft time: 19,625 hours, 7,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8308880) EMERGENCY LIGHT INOP BETWEEN ROW 28 DEF AND 30 DEF. R/R BATTERY PACK M2627 AS PER B737AMM 33-51, OPS CHECK GOOD.
